MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY NPWT SVED THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY NPWT SVED THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 6701132
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Device got hot enough to cause some melting on the device.No additional information or patient demographics were provided upon request.Cardinal health is filing a report for potential risk.
 
Additional Manufacturer Narrative
During investigation the device history record (dhr) was reviewed and no issues were discovered- device passed all tests.The device was manufactured on 5/29/2013.Our investigation was limited to only the dhr review since the device was not returned for evaluation.Several attempts to obtain the device were made.
 
Additional Manufacturer Narrative
Supplemental report being filed to include corrective actions identified during the investigation and capa process.Capa has been opened and an investigation into the overheating complaints was conducted.The following corrective actions were identified to address the root causes identified during the investigation: instructions for use ( ifu) for sved device to be updated to include the warning for overheating and no direct contact of the device with patient, update the service procedure to consider changing the motor as the motor has serviced more than 2000 hours, implement the service timer recording in the service procedure and forms to determine when to change the motor once the serviceable life has been exhausted, install relay cut off mechanism at appropriate threshold temperature that will cut off the current to the motor in cases when motor may draw excessive current leading to overheating effect.These corrective actions are planned to be completed by april 30, 2021.

Brand Name
NPWT SVED THERAPY DEVICE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
14201 nw 60th ave.
miami lakes FL 33014
MDR Report Key10243078
Report Number1423537-2020-00479
Device Sequence Number3066241
Product Code OMP
UDI-Device Identifier10885380097454
UDI-Public10885380097454
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6701132
Device Catalogue Number6701132
Device Lot Number13328
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer06/12/2020
06/12/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date10/02/2020
02/15/2021
Patient Sequence Number1